# SDR 9719642292

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292US
- Make and model: Boeing 727251
- Aircraft serial: 21503
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT FL370, ALTITUDE WARNING HORN SOUNDED.  PERFORMED EMERGENCY DESCENT TO FL250 AND REGAINED CABIN PRESSURIZATION.  AIRCRAFT CONTINUED TO BOS AND LANDED WITHOUT INCIDENT.  REPLACED MANUAL PRESSURE CONTROLLER AND PERFORMED LEAK AND PRESSURIZATION CHECK.
